# SDR CA981109041

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Pilats PC12
- System (JASC): 3234 · Landing Gear Selector
- Part: Fitting
- Part number: 9462994106
- Condition: Leaking
- Location: Nlg Wheel Well
- Part time: 153 hours
- Component: 9603001271
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) INTERMITTENT HYDRAULIC LEAK AROUND LINES AND FITTINGS IN THE NOSEWHEEL AREA WAS TRACED TO A LOOSE NUT THAT SECURES THE TEE FITTING TO THE HYDRAULIC SELECTOR VALVE.  THE HYDRAULIC FLUID HAD SATURATED ALL THE INSULATION IN THE PEDESTAL AREA AND SOME OF THE CARPET.  PART TC:  122.
